# SDR USAA002224

- Difficulty date: December 1, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 53,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CORRODED 12 INCHES BY 3 INCHES WIDE, CORROSION LEVEL 1, UNDER VHF NR 3 ANTENNA, STATION 1155-1174.  EXT DOUBLER AND INTERIOR SKIN DOUBLER INSTALLED PER SRO DWG 9530005.  (M)
